# SDR UALA2012120406945

- Difficulty date: December 3, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 53,265 hours, 6,236 cycles
- Engine: Pwa PW4056
- System (JASC): 2530 · Buffet/Galleys
- Part: Actuator
- Part number: 191AC1AR193A
- Part serial: 0K6M
- Condition: Faulty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CART LIFT INOP, BOTH LIFT MOTORS OVERHEAT AT SAME TIME, BURNT OIL SMELL COMING FROM COMPARTMENT.   REPLACED BOTH MOTORS AND ACTUATOR IAW AMM 25-38-02.  OPS CHECK NORMAL.
